# SDR C2XA06IA113

- Difficulty date: July 20, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 9,981 hours, 8,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE FORWARD EMERGENCY LIGHT ON THE RT  BULKHEAD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE OPERATIONALLY CHECKED THE LIGHT WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
